á Department of Mathematics Department of Mathematics Western University Science Logo

David Riley's Publication List

  1. E. Jespers, D.M. Riley and M. Shahada. On polynomials that are not quite an identity on a given associative algebra, Israel J. Math, to appear.
  2. D.M. Riley. When is the Frobenius map on a noncommutative algebra a homomorphism?, J. Algebra 479 (2017), 159-172.
  3. D.M. Riley and M. Shahada. Relationships between the canonical ascending and descending central series of ideals in an associative algebra, Comm. Algebra 45 (2017), 1969-1982.
  4. Chuluundorj Bekh-Ochir and D.M. Riley. An explicit basis for the Grassmann T-space, J. Algebra 466 (2016), 63-72.
  5. E. Jespers and D.M. Riley. The behaviour of the Frobenius map in a noncommutative world, J. Algebra 438 (2015), 7-23.
  6. E. Jespers, D.M. Riley and M. Shahada. Multiplicatively collapsing and rewritable algebras, Proc. Amer. Math. Soc. 143 (2015), no. 10, 4223-4236.
  7. C. Plyley and D.M. Riley, Oriented Hopf algebras and their actions, Algebras Represent. Theory 18 (2015), 895-906.
  8. C. Plyley and D.M. Riley. Identities on Lie or Jordan-group-graded associative algebras, J. Algebra 387 (2013), 160-168.
  9. J. Bergen, D.M. Riley and H. Usefi. Lie superalgebras whose enveloping algebra satisfying non-matrix polynomial identities, Israel J. Math. 196 (2013), 161-173.
  10. E. Jespers, D.M. Riley and S. Siciliano. Group identities on the units of algebraic algebras with applications to restricted enveloping algebras, J. Algebra 319 (2008), no.10, 4008-4017.
  11. Chuluundorj Bekh-Ochir and D.M. Riley. On the Grassmann T-space, J. Algebra Appl. 7 (2008), no. 3, 319-336.
  12. L. McInnes and D.M. Riley. Profinite p-adic Lie algebras, J. Algebra 319 (2008), no. 1, 205-234.
  13. D.M. Riley and H. Usefi. The isomorphism problem for universal enveloping algebras of Lie algebras, Algebr. Represent. Theory 10 (2007), no. 6, 517-532.
  14. D.M. Riley and E. Jespers. Nilpotent linear semigroups, Internat. J. Algebra Comput. 16 (2006), no. 1, 141-160.
  15. D.M. Riley and H. Usefi. Restricted Lie algebras with subexponential growth, Contemp. Math. 420 (2006), 289-294.
  16. D.M. Riley and H. Usefi. Lie algebras with finite Gelfand-Kirillov dimension, Proc. Amer. Math. Soc. 133 (2005), no. 6, 1569-1572.
  17. D.M. Riley and P. Shumyatsky. Groups with a positive law on commutators, J. Pure Appl. Algebra 195 (2005), no. 3, 293-299.
  18. D.M. Riley. Engel varieties of associative rings and the number of Mersenne primes, J. Algebra 261 (2003), no. 1, 19-30.
  19. D.M. Riley. How abelian is a finite-dimensional Lie algebra?, Forum Math.15 (2003), no. 3, 455-463.
  20. A.N. Krasilnikov and D.M. Riley. The transfer of a commutator identity in a nil-generated algebra, Internat. J. Algebra Comput. 12 (2002), no. 3, 437-443.
  21. D.M. Riley. Lie p-algebras of finite p-subalgebra rank, Arch. Math. 78 (2002), no. 3, 189-195.
  22. D.M. Riley. Positively n-Engel groups, J. Group Theory 4 (2001), no. 4, 457-462.
  23. D.M. Riley. Algebras with collapsing monomials, II, Comm. Algebra 29 (2001), no. 7, 2745-2756.
  24. D.M. Riley. Infinitesimally PI radical algebras, Israel J. Math. 123 (2001), 365-379.
  25. D.M. Riley and V. Tasic. On the growth of subalgebras in Lie p-algebras, J. Algebra 237 (2001), 273-286.
  26. D.M. Riley. Group algebras with units satisfying an Engel identity, Rend. Circ. Mat. Palermo 49 (2000), no. 3, 540-544.
  27. D.M. Riley. Generalised nilpotence conditions in n-Engel Lie algebras, Comm. Algebra 28 (2000), no. 10, 4619-4634.
  28. D.M. Riley and M.C. Wilson. Associative rings satisfying the Engel condition, Proc. Amer. Math. Soc. 127 (1999), no. 4, 973-976.
  29. D.M. Riley and M.C. Wilson. Associative algebras satisfying a semigroup identity, Glasgow Math. J. 41 (1999), 453-462.
  30. D.M. Riley. Restricted Lie algebras of maximal class, Bull. Austral. Math. Soc. 59 (1999), 217-223.
  31. D.M. Riley and V. Tasic. Mal'cev nilpotent algebras, Arch. Math. 72 (1999), no.1, 22-27.
  32. D.M. Riley and M.C. Wilson. Group algebras and enveloping algebras with nonmatrix and semigroup identities, Comm. Algebra 27 (1999), no. 7, 3545-3556.
  33. D.M. Riley. Algebras with collapsing monomials, Bull. London Math. Soc. 30 (1998), no. 5, 521-528.
  34. Yu. Bahturin, A. Giambruno and D.M. Riley. Group-graded algebras with polynomial identity, Israel J. Math. 104 (1998), 145-156.
  35. D.M. Riley. The Engel condition, semigroup identities and collapsibility in associative rings, 277-285, Methods in Ring Theory, Lecture Notes in Pure and Applied Math., 168, Marcel Dekker, New York, 1998.
  36. D.M. Riley. PI-algebras generated by nilpotent elements of bounded index, J. Algebra 192 (1997), no. 1, 1-13. 
  37. D.M. Riley and V. Tasi . Lie identities for Hopf algebras, J. Pure Appl. Algebra 22 (1997), no. 1-2, 127-134.
  38. M.J. Evans and D.M. Riley. Lie algebras of finite subalgebra rank, Arch. Math. 69 (1997), no. 3, 185-191.
  39. D.M. Riley and V. Tasi . The transfer of a commutator law from a nil-ring to its adjoint group, Canad. Math. Bull. 40 (1997), no. 1, 103-107.
  40. Yu. Billig, D.M. Riley and V. Tasi . Non-matrix varieties and nil-generated algebras whose units satisfy a group identity, J. Algebra 190 (1997), no. 1, 241-252.
  41. D.M. Riley and J.F. Semple. Power closure and the Engel condition, Israel J. Math. 97 (1997), 281-304.
  42. D.M. Riley. The tensor product of Lie soluble algebras, Arch. Math. 66 (1996), no. 5, 372-377.
  43. D.M. Riley. The dimension subalgebra problem for enveloping algebras of Lie superalgebras, Proc. Amer. Math. Soc. 123 (1995), no. 10, 2975-2980.
  44. D.M. Riley and A. Shalev. Restricted Lie algebras and their envelopes, Canad. J. Math. 47 (1995), no. 1, 146-164.
  45. D.M. Riley. The number of generators of ideals in graded group algebras and p-adic analytic pro-p groups of dimension one, Arch. Math. 63 (1994), no. 5, 402-406.
  46. D.M. Riley and J.F. Semple. The coclass of a restricted Lie algebra, Bull. London Math. Soc. 26 (1994), 431-437.
  47. D.M. Riley and J.F. Semple. Completion of restricted Lie algebras, Israel J. Math. 86 (1994), no. 1-3, 277-299.
  48. D.M. Riley. Hypercentral enveloping algebras are Lie nilpotent, Quart. J. Math., Oxford Series (2) 45 (1994), no. 177, 103-109.
  49. D.M. Riley and A. Shalev. The Lie structure of enveloping algebras, J. Algebra 126 (1993), no. 1, 46-61.
  50. D.M. Riley. Analytic pro-p groups and their graded group rings, J. Pure Appl. Algebra 90 (1993), no. 1, 69-76.
  51. D.M. Riley. Restricted Lie dimension subgroups, Comm. Algebra 19 (1991), no. 5, 1493-1499.
  52. D.M. Riley. Group rings with hypercentral unit groups, Canad. J. Math. 43 (1991), no. 2, 425-434.